# SDR FDEA202109292544

- Difficulty date: September 29, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: LOWER FWD FUSELAGE LH SIDE. EXISTING REPAIR DOUBLER FOUND   AT #1 AIR-CONDITIONING EXHAUST VALVE DOOR UPPER AFT CORNER. STA.587. INCORRECT   SRM REPAIR INSTALLED. (REF. W.O. 35548, NR N00173). REMOVED AND INSTALLED NEW/FABRICATED REPAIR DOUBLER, TRIPLER AND FILLER AND INTERNAL DOUBLER REF, MD11   SRM 53-20-15-2R FIG 201 REPAIR 3.
